# SDR UF6A990933

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: JD716J0104000
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RN 2 ENGINE MODULE 3 OIL COOLER BRACKET IS CRACKED.  MAINTENANCE REMOVED AND REPLACED BRACKET.  ALL WORK WAS DONE BAE ATP MM 79-00-00.  (M)
